The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Oberwolfach Reports

Full-Text PDF (998 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 11, Issue 2, 2014, pp. 1403–1458
DOI: 10.4171/OWR/2014/26

Published online: 2015-02-27

Algebraic Structures in Low-Dimensional Topology

Louis H. Kauffman[1], Vassily O. Manturov[2], Kent E. Orr[3] and Robert Schneiderman[4]

(1) University of Illinois at Chicago, United States
(2) Bauman Moscow State Technical University, Russian Federation
(3) Indiana University, Bloomington, USA
(4) Lehman College, City University of New York, Bronx, USA

The workshop concentrated on important and interrelated invariants in low dimensional topology. This work involved virtual knot theory, knot theory, three and four dimensional manifolds and their properties.

Keywords: geometric topology, knot theory, virtual knot theory, invari- ants, parity, graph links, free knots, knot cobordism, virtual knot cobordism, groups, fundamental groups, braids, representations of groups, skein theory, knot polynomials, quandles, skein modules, quandle cohomology, distributive cohomology, manifolds, surgery

Kauffman Louis, Manturov Vassily, Orr Kent, Schneiderman Robert: Algebraic Structures in Low-Dimensional Topology. Oberwolfach Rep. 11 (2014), 1403-1458. doi: 10.4171/OWR/2014/26